# SDR DXTA200702667

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N663QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605263
- Aircraft time: 5,401 hours, 4,286 cycles
- Engine: Pwa PW545A
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Overheat Sensor
- Part number: 99145192
- Part serial: 11BA611
- Condition: Inoperative
- Location: Wing
- Part time: 1,364 hours, 1,069 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT WITH WING + ENGINE ANTI-ICE ON, MASTER CAUTION FLICKERED THEN LATER CAME ON AND RT (WING OVERHEAT) ANNUNCIATOR FLASHED.   REPLACED TEMP SENSOR TT02 WITH NEW. LEAK & OPERATIONAL CHECK NORMAL IAW 560XL MM 36-11-01.
